RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Diskr. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2019, Volume 31, Issue 1  


Glukhov Mikhail Mikhailovich (20.11.1930 – 09.12.2018)
3
A functional limit theorem for local time of a stopped random walk
V. I. Afanasyev
7
Large Deviations of Compound Renewal Process
G. A. Bakai, A. V. Shklyaev
21
Оn stabilization of an automaton model of migration processes
D. I. Vasilyev, È. È. Gasanov, V. B. Kudryavtsev
56
Semibinomial conditionally nonlinear autoregressive models of discrete random sequences: probabilistic properties and statistical parameter estimation
V. A. Voloshko, Yu. S. Kharin
72
The asymptotically best method for synthesizing Boolean recursive circuits
V. V. Zhukov, S. A. Lozhkin
99
On the number of ones in outcome sequence of extended Pohl generator
N. M. Mezhennaya, V. G. Mikhailov
111
Generalized scheme allocation with the sizes of cells from fixed finite set
A. N. Timashev
125
Convex algebras of probability distributions induced by finite associative rings
A. D. Yashunskii
133
Дискретная математика
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019